# SDR SWIA200820707

- Difficulty date: December 23, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 22,047 hours, 30,798 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5538 - DURING ENGINE START RECEIVED SMOKE WARNING.  INSPECTED LAVATORY AREA, RESET SMOKE ALARM.
